# SDR AALA201806129028

- Difficulty date: June 11, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 68,657 hours, 8,575 cycles
- System (JASC): 3244 · Tire
- Part: Sensor
- Part number: 4305990100
- Condition: Faulty
- Location: Nr 1 Tire
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  THE FLIGHT ENCOUNTERED TIRE PRESSURE MESSAGE (AMBER) ON EICAS SCREEN. NR 1 TIRE PRESSURE MOVING BETWEEN 164-170. INTERMITTENT AMBER ON NR 1 AND NR 2 TIRES NR 2 STEADY AT 205. NR 1 WENT BLANK BEFORE LANDING.  AN EMERGENCY WAS DECLARED, AND THE FLIGHT LANDED AT DFW WITHOUT FURTHER INCIDENT. REPLACED NR 1 TIRE PRESSURE SENSOR AS PER AMM 32-49-03.
